# SDR JJBA20240306028

- Difficulty date: February 23, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO DOOR SURROUND STRUCTURE AFT L-SHAPE AT FR 68 FOUND CORRODED. RF1, CARGO DOOR SURROUND STRUCTURE AFT L-SHAPE AT FR68 FOUND OUT OF LIMITS. RF1, AFT L-SHAPE AT FR68 REPAIR COMPLETED AND INSTALLED.
